# SDR KBM2005F00268

- Difficulty date: September 14, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Engine: Tmeca ARRIEL1D
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 9336
- Condition: Inoperative
- Location: Atc
- Part time: 5 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRANSPONDER, ATC REPORTED NO MODE C AND AN INCORRECT CODE IN THE TRANSPONDER., REMOVED AND REPLACED.  (K)
